[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 35.172.195.49. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
February 1937

VESICULOBULLOUS DERMATITIS FOLLOWING ADMINISTRATION OF ARSPHENAMINE: REPORT OF A CASE

Author Affiliations

CHICAGO

From the Section of Dermatology of the Department of Medicine of the University of Chicago.

This work was aided by funds from the Albert B. Kuppenheimer Foundation.

Arch Derm Syphilol. 1937;35(2):226-230. doi:10.1001/archderm.1937.01470200026003
Abstract

Eczematous weeping eruptions and vesicular or bullous eruptions are uncommon forms of dermatitis due to the administration of arsenical compounds.1 The more usual eruptions are the zoster-like eruptions, those resembling lichen ruber planus, those of erythema multiforme type, the fixed exanthems due to arsphenamine and the well known exfoliative dermatitides. The vesicular and bullous lesions of this unusual type of arsenical dermatitis often terminate in pyoderma. This complication usually comes on during the apparent healing of the eruption and is rarely seen in bullous eruptions except when they are due to arsenic.2

×